| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Blurred Vision (2137)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -12.50 diopter tore during injection, intraoperatively the lens was removed with patient injury of postop corneal edema.Surgeon also noted patient had blurred vision.A replacement lens of the same length was implanted on this same date.Cause of the event was reported as the device and there is device causality.